Please use this identifier to cite or link to this item:
Title: Dilatation Monotone Risk Measures are Law Invariant
Authors: Cherny, A.S.
Grigoriev, P.
First Published: 2007
Citation: Finance and Stochastics, 2007, 11 (2), pp.291-298
DOI Link: 10.1007/s00780-007-0034-8
ISSN: 0949-2984
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.